| Model Number |
301.100.030 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
The customer reported that the ventilator screen flickers.No patient involvement was reported.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation.The biomedical engineer witness the reported issue; however, they were unable to duplicate the malfunction during testing.Technical support advised the customer to inspect and reseat the internal video connections and perform a touchscreen test.The customer confirmed the touchscreen test was performed with no issues identified and that the issue was resolved after reseating the backlight cable.